# SDR MEX2003052

- Difficulty date: March 1, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO ROTATION TAIL CONE LIGHT ILLUMINATED.  DURING CHECK WAS DETECTED SWITCH OUT OF ITS POSITION.  MECHANISM WAS CHECKED AND TAIL CONE LIGHT TURNED OFF.  TEST WAS PERFORMED IAW MM.  OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM, ALL CORRECT.
